MathSciNet Relay Station
MathSciNet bibliographic data
MR2946459 60B20 (60F10 60G42 60G50)
Tropp, Joel A. User-friendly tail bounds for sums of random matrices. Found. Comput. Math. 12 (2012), no. 4, 389–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement